# SDR 2007UALA04111

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 55,180 hours, 20,483 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EEL LIGHTS OUT FROM 31A TO AFT LAV. FOUND WIRE HARNESS BROKEN.
